Welcome to the Prison Talk Online Community! Take a Minute and Sign Up Today!






Go Back   Prison Talk > RESOURCE CENTER > Drug & Alcohol Treatment & Rehabilitation > Friends & Families of Addicts
Register Entertainment FAQ Calendar Mark Forums Read

Friends & Families of Addicts Information for coping, dealing & living with a loved one's addictive behavior.

Reply
 
Thread Tools Display Modes
  #1  
Old 01-16-2006, 12:06 PM
LytlJay08 LytlJay08 is offline
Registered User
 

Join Date: Jul 2005
Location: new york US
Posts: 11
Thanks: 0
Thanked 0 Times in 0 Posts
Default Addicted To Heroin

Last night i was at my man's house just hanging out with his sister and something really heart-wrenching came up. i asked her if she noticed any changes in her brother and she looked at me and flat out said, "he was f*cked up on the last visit." i said "how, in what way?" she said "He was high off something." my eyes widened and all i was thinking was 'i was hoping i was the only one.' He's changed... in such an extreme way, im so scared. He's been chillin with this one older guy in prison and hes been scetchy ever since. I went to visit not too long ago - maybe 2 weeks ago - and he didnt look right. I have pictures "b4 & after"... from when he was first transfered til now. I'll post them if anyones interested - I'm so scared he might be on heroin. I'm dead serious. His sister is one to know. She used to be on all sorts - every sort of drug in her teenage years and she's brought it up to him at the visits MORE then once. He comes to the visits and theres little pin holes around his wrists... they look like someone poked him with a needle! He's losing his olive color in his skin, his entire back broke out - pimples UPON pimples, his face is overgrown - i'm tellin you he couldnt grow not one strand of hair on that face if his life depended on it and now he he can grow an entire beard if he wanted! His eyes are droopy and theres ALWAYS dark circles around his eyes <- Never fails. His attitude changed too. He used to be HILARIOUS! everything was made into a joke and he would have you rollin on the floor in laughter! now, he seems to be too tired and carefree <- in a bad way. His appetite is deminishing. I used to go up there with $25 worth of singles and he'd ask for more! used to want to eat every damn thing in those vending machines! the last time i went up there, he ate a hot pocket, a hamburger, and had his soda - with 6 hours left in the visit - didnt ask for ANYTHING else. He snapped at his sister - let me tell you something about their relationship .....

His sister BASICALLY raised him since he was born. He was HER baby, she taught him what he knows... All his survival tactics come from her. He wouldnt ever DARE disrepect her or put her down in any way shape or form.... last night - he brutally attacked her. Saying shes a liar, cursing at her to no end... it got worse b/c of the situation at hand, but i can't type it all - if anyone wants to know, just PM me.

Anyways, hes acting so wierd, i dont know how to come out my frame and ask him.... He used to BEG me to come see him, to come buy him things and be with him for those 8 hours, now he literally doesnt care...i said i couldnt come and he goes ok... we usually fight and argue... and now its completely different.

I really need to know the effects of this damn drug, and if those ARE the symptoms or not - I'm desperate, please help me
Reply With Quote
Sponsored Links
  #2  
Old 01-16-2006, 12:14 PM
CET CET is offline
Banned
 

Join Date: Apr 2003
Location: Mn
Posts: 4,321
Thanks: 0
Thanked 7 Times in 5 Posts
Default

I believe you that he is getting drugs in there. I am sure you and his sister have good instincts. I'm wondering however if these changes are ALL from drugs? He could be depressed, and his health not as good from lack of good food, excercise. You describing that he is not fun, doesn't seem to care about things, doesn't want to eat, scraggly looking, are all symptoms of depression, also. Encourage him to keep up his hygiene. He could be breaking out from having only one shower a week, having to reuse the same towel all week, etc. Where my guy is, he only gets one shower a week. He has to really make an effort to stay clean.
Reply With Quote
  #3  
Old 01-16-2006, 12:24 PM
boxersgirl boxersgirl is offline
Registered User
 

Join Date: Aug 2004
Location: United States
Posts: 147
Thanks: 0
Thanked 0 Times in 0 Posts
Default

Just my opinion, I can always tell when the few people I know are getting high on heroin, to me they get this ashy color to their face. My husband was always complaining that he had pimples on his back and now that he doesnt go it anymore his back is clear but one time a few months ago he had been messing up a lot and doing it and his back started to break out right away. I dont know if it is just a coincedence or if it means something. PM me with the pics if you want me to look at them.
Reply With Quote
  #4  
Old 01-16-2006, 04:40 PM
LadyLuck7's Avatar
LadyLuck7 LadyLuck7 is offline
getting stronger everyday
 

Join Date: Sep 2005
Location: Colorado baby
Posts: 521
Thanks: 0
Thanked 3 Times in 2 Posts
Default

It sounds like Meth to me, not Heroin
__________________


An eye for an eye makes the whole world blind- Mahatma Gandi
Reply With Quote
  #5  
Old 01-16-2006, 11:56 PM
witchlinblue witchlinblue is offline
Closed
 

Join Date: Aug 2002
Location: North of North
Posts: 5,158
Thanks: 0
Thanked 40 Times in 30 Posts
Default

Well I can tell you one thing, an ex addict will notice that kind of thing pretty easily but he may also be suffering from depression. Very many of our loved ones suffer deep depression in prison and often wont admit it to anyone because (especially for the men) its a sign of weakness and prison is not a place to show weakness. His appearance change and the other things you have noticed could be deep depression and he could also be doing some pre-cursors to self-inflicting injuries which would explain his wrists.
But that being said, drugs are also another possiblity and should also be considered. The main thing is there is a signicant change and the reason needs to be discovered. Have you tried coming right out and asking him what is going on. Tell him you see changes and what they are. See what his reaction is.
I wish you luck and I hope he will be ok.
Hugs,
Reply With Quote
  #6  
Old 03-02-2006, 01:55 PM
Abomb's Avatar
Abomb Abomb is offline
Always holding it down
 

Join Date: Feb 2006
Location: Sin City
Posts: 116
Thanks: 0
Thanked 9 Times in 5 Posts
Default

Sounds a lot like heroin use to me. I always broke out in horrible pimples all over my back with use. Meth gives you bad sores, pimples I don't know about it, never did it. Small marks are not a good sign, but track marks should be evident too depending upon the amount of usage. The most effected areas are the areas you aren't able to see and the wrists may just be a spot that had to be used because the other veins are exhausted. I wouldn't jump to conclusions, but I would be keeping it in mind. You saying something to him may not trigger much of an emotion or a change for that matter.

Withdraw is more of a hell than real hell ever could be. If you are withdrawing you can't sleep, you're up with horrible night sweats, cold chills, pains in your stomach and all over your body. When you don't have a fix, you are a mean MF, you can't help it. It's supressing your emotions so when they do come out from withdrawal, they are often mixed, cruel and unstable. Depression is one of the main causes from use. You don't care about yourself, anyone else for that matter, you are hurting, you're emotions are a mess and you want others to hurt right along with you. The seratonin levels in your brain are on all sorts of hiatus. You can't eat either. First off it will ruin your buzz, secondly, you can't - you hurt too much and you would probably just throw it up anyway.

I'm sure the CO's are noticing changes too. They see the prisoners every day and notice things like these. I'm pretty sure they give random drug tests every so often without prior notice so the drugs would show up in his system.

If I were in your situation I would ask him to send you a copy of his drug tests in the mail. If he hasn't had one, ask him to request one to prove certain things to you. If he isn't willing to do it or won't send you any, makes excuses, etc..then there probably is a pretty good chance that he's using. You could go right out and ask him, but users lie through their teeth anyway. Conclusions are bad, but getting proof or the lack there of are good warning signs.

Another good indicator is if he's asking you for money through m.o.'s to himself or to other people. (or if he's asking another member of his family for more money than usual)
He can buy stuff to trade people.

I don't know when he gets out, but don't sleep with him without protection! Even if you do stand by him and never find out the real truth behind it. I don't even want to imagine how hard it is to come by in prison and who you're willing to share with for a fix. Scary. Right before he gets out ask for an aids/hepatitis test to make sure and even after he gets home. (it costs about $500 out here to get one) Remember! Aids can be undected for up to 10 years.

I don't mean to scare you or put thoughts in your head, just some brutal honesty coming from an ex-junkie.
Reply With Quote
Reply

Bookmarks

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Forum Jump


All times are GMT -6. The time now is 06:09 AM.
Copyright © 2001- 2017 Prison Talk Online
Powered by vBulletin® Version 3.7.4
Copyright ©2000 - 2019, Jelsoft Enterprises Ltd.
Website Design & Custom vBulletin Skins by: Relivo Media
Message Board Statistics